# SDR SIMA980083

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S9251155500100
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IND - FLT 4390 - EN ROUTE TO ORD FROM CVG CREW DIVERTED A/C INTO IND DUE TO SMOKE IN CABIN.  CREW LANDED A/C SAFELY.  FOUND READING LIGHT AT 7A BULBS AND TRANSFORMER BURNED.  DEFERRED READING LIGHTS PER MEL AND A/C WAS RETURNED TO SERVICE.  R/I'D READING LIGHT ASSY FOR SEAT 7A.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  REMOVED MEL AND RETURNED A/C TO SERVICE.  (M)
